# SDR HEEA967650

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Allsn 250C20B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox Cover
- Part number: 23033437
- Condition: Mis Mfg
- Location: Gr Box Oil Scav
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  O RING GROOVE FINISH MACHINING NOT COMPLIED WITH ON GEARBOX COVER OIL SCAVENGE PORT AS MARKED.
